Change search
ReferencesLink to record
Permanent link

Direct link
Existence and uniqueness of solutions for nonlocal p-Laplacian problems
School of Mathematical Sciences, The University of Nottingham Ningbo, China.
Halmstad University, School of Information Technology, Halmstad Embedded and Intelligent Systems Research (EIS), Centre for Research on Embedded Systems (CERES).ORCID iD: 0000-0002-1879-0763
2016 (English)In: Electronic Journal of Differential Equations, ISSN 1550-6150, E-ISSN 1072-6691, Vol. 2016, no 274, 1-9 p.Article in journal (Refereed) Published
Abstract [en]

We study the existence and uniqueness of positive solutions to a class of nonlocal boundary-value problems involving the p-Laplacian. Our main tools are a variant of the Schaefer's fixed point theorem, an inequality which suitably handles the p-Laplacian operator, and a Sobolev embedding which is applicable to the bounded domain.

Place, publisher, year, edition, pages
San Marcos, TX: Texas State University , 2016. Vol. 2016, no 274, 1-9 p.
Keyword [en]
Nonlocal problems, existence, uniqueness, Schaefer's fixed point theorem
National Category
Mathematical Analysis
URN: urn:nbn:se:hh:diva-32212OAI: diva2:1037124
Available from: 2016-10-13 Created: 2016-10-13 Last updated: 2016-10-14Bibliographically approved

Open Access in DiVA

fulltext(520 kB)23 downloads
File information
File name FULLTEXT01.pdfFile size 520 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Other links

Full text

Search in DiVA

By author/editor
Farjudian, Amin
By organisation
Centre for Research on Embedded Systems (CERES)
In the same journal
Electronic Journal of Differential Equations
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
Total: 23 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

ReferencesLink to record
Permanent link

Direct link